Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83561
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Hankel-norm model approximation for LPV systems with parameter-varying time delays
Author: Wu, L.
Shi, P.
Su, X.
Citation: International Journal of Systems Science, 2010; 41(10):1173-1185
Publisher: Taylor & Francis Ltd
Issue Date: 2010
ISSN: 0020-7721
1464-5319
Statement of
Responsibility: 
Ligang Wu, Peng Shi and Xiaojie Su
Abstract: This article is concerned with Hankel-norm model approximation (HNMA) for linear parameter-varying systems with parameter-varying time delays. For a given stable system, our attention is focussed on the construction of reduced-order models, which approximate the original system well in a Hankel-norm sense. By applying the slack matrix approach, a delay-dependent sufficient condition is proposed for the robustly asymptotic stability with a Hankel-norm error performance for the error system. Then, the HNMA problem is solved by using the projection approach, which casts the model approximation into a sequential minimisation problem subject to linear matrix inequality constraints by employing the cone complementary linearisation algorithm. Finally, a numerical example is provided to illustrate the effectiveness of the proposed methods.
Keywords: Hankel-norm; linear matrix inequality; linear parameter-varying systems; model approximation; model reduction; parameter-varying delay
Rights: © 2010 Taylor & Francis
RMID: 0020128094
DOI: 10.1080/00207720903171753
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.